# SDR CALA2020021200400

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 62,285 hours, 22,473 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LOWER IN-SPAR SKIN IS CRACKED @ STA 175.5 10" AF T OF THE FRONT SPAR. REPAIRED LEFT HORIZONTAL STAB SKIN CRACK STA 175.5, 10" AFT OF T HE FRONT SPAR REF SRM 55-10-01 REPAIR 11. ELB IS FOR DIP AND ESF R ONLY. INITIATED DIP TO DO THE INSPECTIONS AS GIVEN IN.... TABLE 204, REPAIR 11 AND FIG. 204. SEE FLEET CYCLE LOG PAGE 9721698 FOR DETAILS OF WORK ACCOMPLISHE D. INITIAL INSPECTION AT 56,000 TOTAL FLIGHT CYCLES & REPEAT.TERNAL LFEC REF SRM 55-10-01 REPAIR 11 TABLE 204 AND FIG 206. INSPECTIONS AT 9,000 FLIGHT CYCLES, INSPECTION METHOD DVI AND EX TOMC APPROVED DIP FOR INITIAL INSPECTION AT 56,000 CYCLES FOLLOWED BY REPEAT INSPECTION AT EVERY 9,000 CYCLES.
